# SDR IPXA2022021579016

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 32,313 hours, 20,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103098
- Part serial: NA
- Condition: None
- Location: Sta 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1AFT CARGO COMPTG, FOUND EXISTING FRAME REPAIR AT STA 1560 I/B SODE PF S-26LREPAIRED IAW VT MAE EA#757-5360-27-A2811 REV.  UPS EO B757-5310-82763-A
